Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What shall I do to concentrate on studies and control my anger ?

hi i recieved your mail dr you are right about my systom Difficulty to concentrate in studies and decreased interest in studies and being quickly angry . my exam are now approaching near. please help me thanks
Asked On : Sat, 25 Jun 2011
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Since our exams are approaching, you should not take your problems lightly. Consult a doctor as soon as possible as any treatment will take atleast few weeks to start showing benefit. Also, it is not advisable to start new medication during your examinations. All the best for your exams.
Answered: Sat, 25 Jun 2011
I find this answer helpful
Psychiatrist Dr. Susanta Padhy's  Response
Hi , thanks for the question
If the symptoms are impairing your performance and with counselling or routine advice, you are not better, Then you are likely to benefit from antidepressant TREATMENT. These days most commonly used antidepressant are SSRI, which have practically no sugnificant side effects and the effects to come usually takes 2-4 weeks of treatment. Good luck for your exam, I am sure, you will do good.
Answered: Sat, 25 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor